# SDR SWIA200514655

- Difficulty date: March 1, 2005
- Submitted: March 3, 2005
- Operation: Air carrier
- Aircraft: N928SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 5,808 hours, 5,002 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLOOR LIGHTING STRIPS BETWEEN ROWS 5-8 WILL NOT ILLUMINATE.  REMOVED AND REPLACED NR 3 INVERTER FOR EMERGENCY LIGHTS IAW CRJ MM 33-51-04, OPERATIONAL CHECK GOOD.
